# SDR UALA2013013100574

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 46,487 hours, 5,628 cycles
- Engine: Pwa PW40903
- Engine time: 61,444 hours, 8,796 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 ENGINE DUE TO 6 HPT STAGE 1 BLADES WITH BURN THROUGH INTO THE INTERNAL CAVITY IN AREA C LESS THAN 0.125 SQ INCH REF MM 72-00-00 PG 698.73.   REPLACED NR 1 ENGINE.
